# SDR UPS07550759

- Difficulty date: September 8, 2007
- Submitted: October 1, 2007
- Operation: Air carrier
- Aircraft: N403UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23725
- Aircraft time: 24,500 hours, 17,143 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 182N20018
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FWD SPAR WEB I/B OF RIB 9 FS STA 208 CRACKED.  REPAIRED PER UPS EO 757-55-20032 AND GOODRICH EA 07-3396.
